Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking testoviron injections for low hormone secretion. Masturbates. Any side effects?

Hi sir,,, its vicky from India.. i had started using the testoviron injection from my 16th age,, because of the low secretion of some hormones... and i had also started to masturbate in that same age.. i am masturbating till today.... Is there any side effects for this??? will you please explain????? Lab reports: Haemoglobin - 9.0 RBC count - 4.31 PCV - 28.3 MCV - 65.7 LH - 3.21 FSH - 1.56 and the thyroid profiles are normal...
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
There is no known side effect of masturbation. Testosterone (Inj testoviron) is known to suppress spermatogenesis. If injection is not needed, its better to stop in consultation with your doctor (Its more likely that you require it).
Wish you good health.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor